MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, a component of the control keypad on the harmonyair a-series surgical lighting system detached and fell into the sterile field.The user facility personnel re-established the sterile field resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the silicone rubber layer of the yoke control keypad had detached; however, a cause of the detachment could not be determined.To resolve the issue, the technician replaced the keypad.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23647303
Report Number1043572-2025-00107
Device Sequence Number17349204
Product Code FSY
UDI-Device Identifier00724995188344
UDI-Public(01)00724995188344(11)250225
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAH04IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown